# SDR SWAA2021092405626

- Difficulty date: August 10, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737*
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LT BATTERY PACK M1675 INOP / [01] REPLACED EMERGENCY EXIT LIGHT BATTERY PACK M1675 PER AMM 4.D.(1-4); [02] CORRECTION FOR ITEM 1: REFERENCE IS AMM 33-51-0-960-805 STEP 4.D.(1-4); [03] CORRECTION FOR TYPO IN ITEM 2: AMM 33-51-06-960-805 STEP 4.D.(1-4); [04] VERIFIED REPLACED EMERGENCY EXIT LIGHT BATTERY PACK M1675 IAW AMM 33-51-06-960-805 STEP 4.D.(1-4); [05] PERFORMED SATISFACTORY INSTALLATION TEST OF M1675 PER AMM 33-51-06-960-805; NO DEFECTS NOTED.; [06] VERIFIED PERFORMED SATISFACTORY INSTALLATION TEST OF M1675 PER AMM 33-51-06-960-805; NO DEFECTS NOTED.
